Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 91, NWS Houston/Galveston, TX

December 10, 2021

NWS Houston/Galveston, TX issued this small craft advisory at Dec 10, 2021, 2:39 AM CST. It took effect at Dec 10, 2021, 9:00 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2021, 2:39 AM CST (08:39 UTC)
In effect from
Dec 10, 2021, 9:00 AM CST
Expired
Dec 11, 2021, 9:13 AM CST
In force
24 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted.

711 
WHUS74 KHGX 100839
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
239 AM CST Fri Dec 10 2021

GMZ370-375-101645-
/O.NEW.KHGX.SC.Y.0091.211210T1500Z-211211T0300Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
239 AM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
CST THIS EVENING...

* WHAT...South winds around 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM and Waters from High Island to Freeport TX from 20 
  to 60 NM.

* WHEN...From 9 AM this morning to 9 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
522 
WHUS74 KHGX 101535
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
935 AM CST Fri Dec 10 2021

GMZ370-375-110200-
/O.CON.KHGX.SC.Y.0091.000000T0000Z-211211T0300Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
935 AM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...South winds of 20 to 25 kts with gusts up to 30 kts and
  seas 5 to 8 ft.

* WHERE...Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM and Waters from High Island to Freeport TX from 20 
  to 60 NM.

* WHEN...From 9 AM this morning to 9 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
405 
WHUS74 KHGX 102114
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
314 PM CST Fri Dec 10 2021

GMZ330-335-110815-
/O.NEW.KHGX.SC.Y.0092.211211T1600Z-211212T0200Z/
Matagorda Bay-Galveston Bay-
314 PM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM CST
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and 
  rough expected.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...From 10 AM to 8 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ370-375-110815-
/O.EXT.KHGX.SC.Y.0091.000000T0000Z-211211T1600Z/
/O.NEW.KHGX.GL.A.0005.211211T1600Z-211212T0200Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
314 PM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with gusts up to 30 kt and seas 5 to 8 ft. For the Gale Watch, 
  north winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 8 
  ft possible.

* WHERE...Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM and Waters from High Island to Freeport TX from 20 
  to 60 NM.

* WHEN...For the Small Craft Advisory, until 10 AM CST Saturday. 
  For the Gale Watch, from Saturday morning through Saturday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ350-355-110815-
/O.NEW.KHGX.GL.A.0005.211211T1600Z-211212T0200Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
314 PM CST Fri Dec 10 2021

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

* WHAT...North winds 20 to 25 kt with gusts of 35 to 40 kt and
  seas 5 to 7 ft possible.

* WHERE...Coastal waters from Freeport to Matagorda Ship Channel 
  TX out 20 NM and Coastal waters from High Island to Freeport 
  TX out 20 NM.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
532 
WHUS74 KHGX 110344
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
944 PM CST Fri Dec 10 2021

GMZ370-375-111530-
/O.CON.KHGX.SC.Y.0091.000000T0000Z-211211T1600Z/
/O.CON.KHGX.GL.A.0005.211211T1600Z-211212T0200Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
944 PM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with gusts up to 30 kt and seas 5 to 8 ft. For the Gale Watch, 
  north winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 8 
  ft possible.

* WHERE...Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM and Waters from High Island to Freeport TX from 20 
  to 60 NM.

* WHEN...For the Small Craft Advisory, until 10 AM CST Saturday. 
  For the Gale Watch, from Saturday morning through Saturday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ330-335-111530-
/O.CON.KHGX.SC.Y.0092.211211T1600Z-211212T0200Z/
Matagorda Bay-Galveston Bay-
944 PM CST Fri Dec 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CST
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and 
  rough expected.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...From 10 AM to 8 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ350-355-111530-
/O.CON.KHGX.GL.A.0005.211211T1600Z-211212T0200Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
944 PM CST Fri Dec 10 2021

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...North winds 20 to 25 kt with gusts of 35 to 40 kt and 
  seas 5 to 7 ft possible.

* WHERE...Coastal waters from Freeport to Matagorda Ship Channel 
  TX out 20 NM and Coastal waters from High Island to Freeport 
  TX out 20 NM.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
839 
WHUS74 KHGX 110846
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
246 AM CST Sat Dec 11 2021

GMZ370-375-111700-
/O.CON.KHGX.SC.Y.0091.000000T0000Z-211211T1600Z/
/O.UPG.KHGX.GL.A.0005.211211T1600Z-211212T0200Z/
/O.NEW.KHGX.GL.W.0006.211211T1600Z-211212T0200Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
246 AM CST Sat Dec 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CST
THIS EVENING...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 40 kt and seas 5 to 8 ft expected. For the Small 
  Craft Advisory, southwest winds 15 to 25 kt with gusts up to 
  30 kt and seas 5 to 8 ft.

* WHERE...Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM and Waters from High Island to Freeport TX from 20 
  to 60 NM.

* WHEN...For the Gale Warning, from 10 AM this morning to 8 PM 
  CST this evening. For the Small Craft Advisory, until 10 AM 
  CST this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ350-355-111700-
/O.UPG.KHGX.GL.A.0005.211211T1600Z-211212T0200Z/
/O.NEW.KHGX.GL.W.0006.211211T1600Z-211212T0200Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
246 AM CST Sat Dec 11 2021

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CST
THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  4 to 6 ft expected.

* WHERE...Coastal waters from Freeport to Matagorda Ship Channel 
  TX out 20 NM and Coastal waters from High Island to Freeport 
  TX out 20 NM.

* WHEN...From 10 AM this morning to 8 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ330-335-111700-
/O.CON.KHGX.SC.Y.0092.211211T1600Z-211212T0200Z/
Matagorda Bay-Galveston Bay-
246 AM CST Sat Dec 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM CST THIS EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and 
  rough waters expected.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...From 10 AM to 8 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
702 
WHUS74 KHGX 111513
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
913 AM CST Sat Dec 11 2021

GMZ370-375-120200-
/O.CAN.KHGX.SC.Y.0091.000000T0000Z-211211T1600Z/
/O.EXT.KHGX.GL.W.0006.211211T1513Z-211212T0200Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
913 AM CST Sat Dec 11 2021

...GALE WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts
  up to 45 kt and seas 5 to 8 ft expected. 

* WHERE...Waters from High Island to Freeport TX from 20 to 60 
  NM and Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ350-355-120200-
/O.EXT.KHGX.GL.W.0006.211211T1513Z-211212T0200Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
913 AM CST Sat Dec 11 2021

...GALE WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 45 kt and seas 
  4 to 6 ft expected.

* WHERE...Coastal waters from Freeport to Matagorda Ship Channel 
  TX out 20 NM and Coastal waters from High Island to Freeport 
  TX out 20 NM.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ330-335-120200-
/O.EXT.KHGX.SC.Y.0092.211211T1513Z-211212T0200Z/
Matagorda Bay-Galveston Bay-
913 AM CST Sat Dec 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and 
  rough waters expected.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 11:55 PM CST, 2 hours 44 minutes earlier.

Area forecast discussion, Dec 9, 11:55 PM CST, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1155 PM CST Thu Dec 9 2021

.AVIATION [06Z TAF Issuance]...

A mix of MVFR to LIFR conditions are expected overnight due to
widespread stratus and patchy fog at some terminals. Deep
saturated layer at low-levels may lead to light drizzle near KGLS
through mid-morning. Winds will be the main concern as pressure
gradient tightens ahead of an approaching cold front expected to
move through Southeast TX late Friday night. Gusty SSW around
20-30 knots are possible Friday afternoon with the strongest
gusts expected along the coastal terminals. Conditions should
gradually improve to high- end MVFR or low-end VFR by Friday
afternoon before MVFR cigs return in the evening.

05

&&

.PREV DISCUSSION /Issued 546 PM CST Thu Dec 9 2021/...

.SHORT TERM [Tonight Through Saturday]...

Low pressure over SE CO will strengthen overnight and the pressure gradient
will remain tight. A strengthening onshore flow is expected tonight bringing
an increase in low level moisture. Fcst soundings show a strong capping
inversion in place with saturation increasing from the surface to the inversion
level with drier air above the inversion. This type of moisture profile generally
results in occasional patchy drizzle. The clouds and the winds will keep MinT
values very warm with most areas struggling to fall below 70 degrees.

The surface low in the lee of the Rockies will deepen as it moves into SW KS.
Surface winds will increase and it looks pretty breezy on Friday. 850 mb
temperatures are extremely warm near 21.8 C. The day will start out warm and
even minimal breaks in the cloud cover will allow sfc temps to scoot back up
into the mid 80's. Some weak low level convergence in the afternoon could
yield a few showers beneath a persistent cap near 850 mb.

On Friday night, the surface low over KS will move toward the western
Great Lakes. As the low pulls away, it'll drag a cold front into and
across Texas. The front will cross SE TX between 06z-12z Saturday. Instability
is modest and capping looks on the strong side but there should be enough lift
with the mid/level trough and surface convergence to yield a line of showers
with isolated thunderstorms. The Storm Prediction Center has placed much of
SE TX in a Marginal Risk for strong thunderstorms late Friday night into early
Saturday. Temperatures on Saturday will trend significantly cooler and return
to near seasonal values. The combination of cold air advection coupled with
cloud cover should keep MaxT values in the lower and middle 60's. Clearing
skies will develop late in the day from north to south.

Lastly, with warm and moist air flowing over the cooler shelf waters, periods
of sea fog will probably develop. Timing the onset and where it will develop
has always been difficult but conditions look favorable for periods of sea fog
tonight through Friday night. At 2 PM, Galveston reported visibility down to
a 1/2 mile in fog. 43

.LONG TERM [Saturday Night Through Thursday]...

By Saturday night, clear skies and decent CAA behind the front
will help drop overnight temperatures significantly compared to
what we have seen over the past several days. Overnight lows drop
to the low to mid 40s for most areas and even the low to mid 30s
for our northernmost counties and reach just shy of freezing. High
pressure will remain overhead through most of Sunday and skies
will stay mostly clear throughout the day. Daytime temps peak in
the low to mid 60s. By Sunday night, high pressure begins to push
east and surface winds veer and return to onshore flow. Therefore,
our brief window of colder temperatures starts to close. The
return of onshore flow will increase temperatures and humidity
once again, with overnight lows on Sunday in the low 40s for our
northernmost counties, the mid 40s north of I-10, and the low 50s
south of I-10.

By early Monday morning, a weak shortwave will approach from the
southwest and kick up some isolated coastal showers on Monday and
Tuesday. These showers will push inland across our western
counties with activity peaking in the afternoon with daytime
heating. As our CWA remains on the western flank of the high
pressure system centered over the Carolinas, Southeast Texas will
be in a persistent onshore flow for several days. Therefore the
gradual warming trend continues with highs reaching the 70s on
Monday, and back to near 80 on Tuesday through Thursday. Overnight
lows will stay in the 60s. When is there another opportunity for
a cold front? Unfortunately, no good news regarding that. A cold
front develops across the Central US by Thursday, but global
models only push it as far south as Oklahoma.

Lenninger

.MARINE...

Currently, dense sea fog is beginning to fill in for some of our
coastal waters with a marine dense fog advisory out for our 0-20
nm waters south of Galveston Bay. As winds begin to turn southerly
again, rather than SSW, sea fog should fill in more for our
coastal waters and bays, with more marine dense fog advisories
possible during the overnight hours tonight and through tomorrow
morning. Unfortunately, we're in a favorable setup for sea fog
until the cold front passage on Saturday morning, so it is hard to
pinpoint if we'll get in breaks in the sea fog. Starting tonight,
onshore winds will increase to Caution criteria and then
eventually to Advisory criteria for our 20 to 60 nm waters by
tomorrow afternoon. Winds will begin to decrease early Saturday
morning ahead of the cold front, which is expected to reach the
coast around sunrise on Saturday. It'll push offshore quickly and
bring with it a thin line of showers and thunderstorms. Behind the
front, winds become northeasterly and increase to at least 25 kt
sustained winds with gusts near gale. Therefore, a gale watch
might be needed for Saturday afternoon. Looking ahead at tidal
predictions, it looks like our bay entrances and ship channels
will stay well above low water advisory criteria despite the
strong offshore wind. By Sunday, high pressure behind the front
begins to push east and out of our area. Onshore winds and
dewpoints once again become favorable for sea fog by early Monday
morning and for the next several days after that.

Lenninger

.CLIMATE...

------------------------------

Wanted: Winter
Last Seen: March 2021
Reward: Happy Meteorologists

-------------------------------

So far, this December will be one for the record books with the
extremely warm weather SE Texas has been experiencing. On average,
December 9th (today) is when the first freeze occurs for the City of
Houston --- well we will safely be on the backside of this average
this year. For a reminder, here is what our normal temperatures are
for this time of year across the area:

                        Normal High             Normal Low

City of Houston              65                      45
Houston-Hobby                65                      48
City of College Station      63                      43
City of Galveston            65                      52

Overnight low temperatures Thursday night into Friday morning are
currently forecasted to be near 70 across the area. In other words,
the expected LOW temperature will be about 5 degrees warmer than the
normal HIGH temperature.

Daily high temperature records are in jeopardy for Houston, Hobby,
and Galveston for both Thursday and Friday. Friday will be the
hottest of the two days with high temperatures expected to be in the
mid 80s across the area. Now, the all time record high temperatures
for any December day are as follows:

City of Houston              85 on 12/3/1995
Houston-Hobby                86 on 12/9/1933
City of College Station      89 on 12/1/1922
City of Galveston            81 on 12/6/2021 (so... three days ago)

So, we will be on record watch on Friday for not only the daily
records, but also the all time December records. We will be down
to near seasonal this weekend thanks to a cold front, but we will
be back to unseasonably warm weather next week.

Fowler

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  80  68  83  51  59 /  10  40  10   0   0
Houston (IAH)          84  70  84  60  67 /  20  70  20   0   0
Galveston (GLS)        77  71  79  65  71 /  10  70  40  10   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...None.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION through Friday afternoon for
     the following zones: Waters from Freeport to Matagorda Ship
     Channel TX from 20 to 60 NM...Waters from High Island to
     Freeport TX from 20 to 60 NM.

&&

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 12:40 PM CSTWind AdvisoryHGXAustin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 11 more3 hr
Dec 10, 3:14 PM CSTGale WatchHGX12 hr
Dec 10, 3:14 PM CSTSmall Craft AdvisoryHGX28 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.